Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Prescribed sertraline for depression and anxiety, increased the dose with no improvement. Swelling of neck and lymph nodes, mouth and throat inflammed. Are these the side effects of sertraline?

Hi, My psychiatrist prescribed sertraline 100mg for depression and anxiety and I have been on them for approximately 7months.However, they have not made my depression any better.Infact, my dosage was increased to 150mg about 2 months ago as I was not improving and I actually feel worse. My lymph nodes in my neck started to swell about 3 weeks ago, as well as my tongue and my whole throat and mouth were also badly inflammed. I m wondering if these symptoms could be related to the 150mg sertraline and am amxious to stop taking them and try Duloxetine as I have never tried a SNRI and had little success with various SSRI. Could you please advise? Many thanks,
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, side effects to any antidepressant (SSRI or SNRI) can vary. They effect everyone in different ways, but some people have no side effects, others have really bad ones to start with. Tell your clinician about your swollen & painful lymph glands but do not switch medications and visit your clinician regularly until the side effects get better or he alters the medications and you will start feeling better. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor